×

Found 26 Documents (Results 1–26)

100
MathJax

Varieties over finite fields: quantitative theory. (English. Russian original) Zbl 1427.14052

Russ. Math. Surv. 73, No. 2, 261-322 (2018); translation from Usp. Mat. Nauk 73, No. 2, 75-140 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Geometric theory of invariants of groups generated by reflections. (English. Russian original) Zbl 0731.20033

J. Sov. Math. 55, No. 6, 2168-2200 (1991); translation from Itogi Nauki Tekh., Ser. Probl. Geom. 21, 155-208 (1989).
Reviewer: K.Riives (Tartu)
MSC:  20H15 51F15 20F05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software